RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 18, Number 3, Pages 310–317 (Mi tmf3545)  

This article is cited in 2 scientific papers (total in 2 papers)

Conformal momentum

N. A. Chernikov, N. S. Shavokhina


Abstract: Conformal momentum is studied. A theorem on the integral of the energy-momentum tensor is proved for scalar and spinor fields.

Full text: PDF file (806 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 18:3, 219–224

Bibliographic databases:

Received: 02.03.1973

Citation: N. A. Chernikov, N. S. Shavokhina, “Conformal momentum”, TMF, 18:3 (1974), 310–317; Theoret. and Math. Phys., 18:3 (1974), 219–224

Citation in format AMSBIB
\Bibitem{CheSha74}
\by N.~A.~Chernikov, N.~S.~Shavokhina
\paper Conformal momentum
\jour TMF
\yr 1974
\vol 18
\issue 3
\pages 310--317
\mathnet{http://mi.mathnet.ru/tmf3545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468917}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 18
\issue 3
\pages 219--224
\crossref{https://doi.org/10.1007/BF01035641}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3545
  • http://mi.mathnet.ru/eng/tmf/v18/i3/p310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Pestov, N. A. Chernikov, N. S. Shavokhina, “Conformal angular momentum of the electromagnetic field”, Theoret. and Math. Phys., 23:3 (1975), 548–551  mathnet  crossref
    2. É. A. Tagirov, “Quantum mechanics in Riemannian spacetime. II. Operators of observables”, Theoret. and Math. Phys., 90:3 (1992), 281–288  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:204
    Full text:101
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020